Journal of Mathematics and Statistics

Fixed Points of Non-expansive Operators on Weakly Cauchy Normed Spaces

Sahar Mohamed Ali

DOI : 10.3844/jmssp.2007.54.57

Journal of Mathematics and Statistics

Volume 3, Issue 2

Pages 54-57

Abstract

We proved the existence of fixed points of non-expansive operators defined on weakly Cauchy spaces in which parallelogram law holds, the given normed space is not necessarily be uniformly convex Banach space or Hilbert space, we reduced the completeness and the uniform convexity assumptions which imposed on the given normed space.

Copyright

© 2007 Sahar Mohamed Ali. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.